MAUDE Adverse Event Report: CATH MB 5F PIG 65CM 8SH; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CATH MB 5F PIG 65CM 8SH; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 532598C
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the gold collars around a 5f 65cm 8 side holes (8sh) super torque marker bands (mb) diagnostic catheter should be every centimeter, but the several ones near the mid-portion became detached and clumped up.There was no reported patient injury.The device will not be returned for evaluation as it was already discarded.Photo of the device is available for review.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: g4, h1, h2 complaint became non-reportable due to additional information received.Code (marker bands-dislodged) removed.Product evaluation show the marker bands did not dislodge.

Brand Name
CATH MB 5F PIG 65CM 8SH
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key12294883
Report Number9616099-2021-04768
Device Sequence Number3181484
Product Code DQO
UDI-Device Identifier10705032012041
UDI-Public10705032012041
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K915836
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number532598C
Device Catalogue Number532598C
Device Lot Number18008144
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2021
Supplement Date Received by Manufacturer09/18/2021
Initial Report FDA Received Date08/09/2021
Supplement Report FDA Received Date09/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1